By magickmom Latest Reply 2013-06-10 13:17:39 -0500
Started 2013-06-06 22:53:00 -0500

I have been taking victoza with my oral meds and insulin and after 2 years on this i developed pancreatits and it was caused from the victoza. Anyone else ever have this happen?

1 reply

coolred63 2013-06-10 13:17:39 -0500 Report

I am not a medical profesional but my experience was with Januvia I was taking once a day for about 6 mos. and I got with my dr to quit taking it because I seen about Januvia,Byetta and Victoza are currently being investigated by FDA for possible cause of pancreatitus and I myself did not want that risk so I opted to not take it anymore. Now these studies are still ongoing and nothing is "official" right now. here are some links to what I found:

As I said studies are still ongoing but the fact that it is being investigated by FDA was enough for me to stop taking it. Hope this helps

Next Discussion: New to the site! »